Botox is entirely a liquid solution, with no potential for
volume enhancement or change, like with a filler.That said, you may have had a local area of
bruising/swelling under the skin that has not yet shown up on the skin yet, and
it will probably promptly resolve, though a bruise may be seen in the skin in a
day or so.Bring this to the attention
of your doctor if the bump persists, but it will likely be gone by the time you
Tom DeWire, MD, FACS
I am not certain as to the cause of
this bump you are describing. I would wait until 10-14 days when the Botox
treatment is completely effective, and if the bump is still there, I would
follow-up with your treating physician. It does not sound to be worrisome if it
is not causing you discomfort.
If you were just injected 1 day ago and have a problem or concern, I would contact the physician you trusted to perform your injections..
Botox is a great injection to temporarily freeze the wrinkles on the forehead or around the eyes. If there is a small bump the next day most likely it is a tiny mark or bruise from the needle. It should go away in a few days. If you are concerned please contact your treating dermatologist for examination.
This could be a area of mild swelling or bruise. I suggest warm compresses and some patience. It will get better in a few days. Best, Dr. Emer.
Consult with your doctor who did the injection. The most probably is that you got some swelling or a small hematoma in that site. If is not painful or red, I will not worry too much, and in few days will be gone.
Most likely this is just a swollen lump because of the needle being inserted into the skin. It mostly happens around the eyes because the skin is thinner there. It should go away within a few days, but if you notice it getting larger or more painful, I'd see your injector for an in-person check.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Trauma from the needle could cause swelling at the injection site. Cool compresses may help to improve this area in a more timely manner. Thank you for your question. Best wishes.
Without actually seeing the problem area it is difficult to determine what is going on. Botox itself, does not cause any bumpiness under the skin. However, it is possible that the process of injecting the Botox caused some subdermal swelling. This swelling should diminish in a few days. If it doesn't you should consult with your doctor.
Without a photo it is difficult to assess. There can be a small amount of swelling to the area where the Botox was injected. This swelling should subside in a couple days.
If you have any further concerns contact your injector.